SID.ir New Version

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 609 To 621.
 
Paper: 

On M-Generalized Invertible Operators On Banach Spaces

 
 
Author(s):  Ezzahraoui Hamid*
 
* 
 
Abstract: 
Please click on PDF file in Persian to view the abstract.
 
Keyword(s): M-ISOMETRY, M-PARTIAL-ISOMETRY, M-LEFT INVERSE, M-RIGHT INVERSE, M-LEFT GENERALIZED INVERSE, M-RIGHT GENERALIZED INVERSE
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

EZZAHRAOUI, H. (2016). ON M-GENERALIZED INVERTIBLE OPERATORS ON BANACH SPACES. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 609-621. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571621



Vancouver: Copy

EZZAHRAOUI HAMID. ON M-GENERALIZED INVERTIBLE OPERATORS ON BANACH SPACES. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2022May25];7(4):609-621. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571621



IEEE: Copy

EZZAHRAOUI, H., 2016. ON M-GENERALIZED INVERTIBLE OPERATORS ON BANACH SPACES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.609-621. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571621.



 
  pdf-File
Yearly Visit 41
 
 
Latest on Blog
Enter SID Blog